Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 30, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 29, 2023, 4:49 PM CDT for Bandera County, Bexar County, Kendall County, Texas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2023, 4:49 PM CDT (21:49 UTC)
- Expired
- May 29, 2023, 8:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Bandera County, TX, Bexar County, TX, Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 79 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 4:54 PM CDT | FLOOD | 2 E Boerne, TX | REPORT FROM MPING STREET/ROAD FLOODING. |
| May 29, 5:44 PM CDT | FLOOD | 2 Ese Scenic Oaks, TX | BEXAR FLOOD REPORTS A LOW WATER CROSSING IS CLOSED AT OLD FREDERICKSBURG NORTH OF LOST CREEK GAP. |
| May 29, 5:49 PM CDT | FLASH FLOOD | 6 Wnw Boerne, TX | DISPACTH REPORTS UP TO THREE FEET OF WATER OVER THE ROAD AT THE 300 BLOCK OF UPPER CIBOLO CREED ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 720 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
581
WGUS54 KEWX 292149
FFWEWX
TXC019-029-259-300045-
/O.NEW.KEWX.FF.W.0030.230529T2149Z-230530T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
449 PM CDT Mon May 29 2023
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Eastern Bandera County in south central Texas...
Northwestern Bexar County in south central Texas...
Southwestern Kendall County in south central Texas...
* Until 745 PM CDT.
* At 449 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 2.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Boerne, Comfort, Bandera, Fair Oaks Ranch, Cross
Mountain, Kronkosky State Natural Area, Pipe Creek, Nelson City,
Bandera Falls, Walnut Grove, Welfare, Lakehills, Kreutzberg, San
Geronimo, Cascade Caverns, Lake Medina Shores and Scenic Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 2962 9903 2969 9908 2988 9913 2978 9892
3003 9892 2993 9887 2988 9865 2979 9859
2974 9864 2974 9858 2975 9857 2971 9854
2960 9881 2969 9881 2956 9893 2955 9897
2957 9899 2962 9898
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BRADY1 follow-up statement
255
WGUS54 KEWX 300032
FFWEWX
TXC019-029-259-300145-
/O.EXT.KEWX.FF.W.0030.000000T0000Z-230530T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
732 PM CDT Mon May 29 2023
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Eastern Bandera County in south central Texas...
Northwestern Bexar County in south central Texas...
Southwestern Kendall County in south central Texas...
* Until 845 PM CDT.
* At 732 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 4.5 inches of
rain have fallen. Additional rainfall amounts up to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Boerne, Comfort, Bandera, Fair Oaks Ranch, Cross
Mountain, Kronkosky State Natural Area, Pipe Creek, Nelson City,
Bandera Falls, Walnut Grove, Welfare, Lakehills, Kreutzberg, San
Geronimo, Cascade Caverns, Lake Medina Shores and Scenic Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 2962 9903 2969 9908 2988 9913 2978 9892
3003 9892 2993 9887 2988 9865 2979 9859
2974 9864 2974 9858 2975 9857 2971 9854
2960 9881 2969 9881 2956 9893 2955 9897
2957 9899 2962 9898
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BRADYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 29, 1:53 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, May 29, 1:53 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 153 PM CDT Mon May 29 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Tonight through Tuesday night) Issued at 152 PM CDT Mon May 29 2023 Synopsis/Mesoanalysis: Evident in GOES water vapor imagery, a weak area of shortwave troughing is crossing much of the Southern Plains early this afternoon. Latest RAP analyses place the axis of the mid- level troughing along a line extending northeast to southwest from approximately Frederick, OK to Abilene to Del Rio. Convective initiation is in progress along and immediately ahead of the advancing height falls, with deepening cumulus and radar echoes evident from San Saba County southwest into northern Kerr County. The current concentration of storms over this relatively small portion of South-Central Texas may be linked to the remains of an MCV that moved into the vicinity earlier this morning. Additional shower and thunderstorm development will materialize through the remainder of the afternoon hours. Activity will be favored over central portions of the area, where proximity to the slowly- advancing mid-level height falls will be greatest. Brief downpours and locally heavy rainfall will be the main concern in these storms, although an isolated strong to marginally severe thunderstorm with hail and gusty winds can't be ruled out. Storms will dissipate by the mid evening hours tonight. While an isolated shower/storm can't be ruled out along and east of US 77 tomorrow afternoon, the majority of South-Central Texas should remain dry beyond this evening. Rest Of Today: Expect showers and storms to continue to develop over Hill Country through the next couple hours. Scattered activity should progress east-southeast into portions of the I-35 Corridor and Coastal Plains through early evening, when storms should rapidly weaken as the boundary layer stabilizes. The main concern in any showers and storms will be locally heavy rainfall, minor flooding impacts, and cloud to ground lightning. While secondary to the aforementioned hazards, an isolated strong storm containing large hail and gusty winds can't be ruled out, especially over the Coastal Plains where bulk shear values are slightly higher. The Storm Prediction Center has introduced a marginal (level 1 out of 5) risk for severe thunderstorms in its latest day one outlook in light of this small potential. The Weather Prediction Center continues to carry a slight (level 2 out of 4) risk for excessive rainfall across the Coastal Plains, with a marginal (level 1 out of 4) risk in place across the rest of the region. Being Memorial Day afternoon, we caution those with outdoor plans to remain vigilant to changing weather conditions. Should a storm approach your area, seek safe shelter indoors until the storm passes. If you can hear thunder, you are close enough to a storm to be struck by lightning. Those planning to hit the roads are reminded to never attempt to drive through flooded roadways and low water crossings. Tuesday: Expect high temperatures near or slightly above normal. Readings should range from the mid to upper 80s across the east to the lower 90s along the Rio Grande. An isolated shower or thunderstorm can't be completely ruled out over the far east during the afternoon hours. Heavy rainfall and severe weather are not expected at this time. && .LONG TERM... (Wednesday through Monday) Issued at 152 PM CDT Mon May 29 2023 The beginning of the long-term forecast on Wednesday will begin dry as short-wave ridging moves into the area and remains in place through Thursday. Highs Wednesday and Thursday should top out in the upper 80s to lower 90s with lows in the upper 60s to near 70 degrees. Winds will remain out of the southeast with speeds generally 8-15 mph with slightly higher speeds on Thursday expected. The upper pattern will begin to shift by Thursday night as the sub- tropical jet begins to work back into the region. This should bring several disturbances back into the area beginning over the weekend. This will reintroduce PoPs back into the forecast with the weak lift in place beginning Friday in the Hill Country before spreading to the rest of the area on Saturday. As of now, Sunday has the higher chances of rain in the extended, but there are many model runs to go ahead of the upcoming weekend. Temperatures throughout the remainder of the long-term will remain near 90 for highs with lows in the upper 60s to near 70 degrees. && .AVIATION... (18Z TAFS) Issued at 1225 PM CDT Mon May 29 2023 Expect primarily VFR conditions through tonight at our TAF sites. The San Antonio sites and DRT have occasionally reported BKN cigs at MVFR levels over the last several hours, but have held off on any TEMPO groups in the 18Z update given satellite trends and continued rising bases through the afternoon hours. Anticipate scattered TSRA development by mid-afternoon along and west of Interstate 35, with CB possible in the vicinity of AUS, SAT, and SSF through the early evening hours. Have addressed this potential with a VCTS group given remaining uncertainties surrounding the precise locations and tracks of storms. Will continue to monitor trends and adjust this forecast if necessary. Quiet conditions will prevail from mid evening through tomorrow. MVFR/IFR cigs may develop closer to daybreak, which has been accounted for at the San Antonio terminals. Have held prevailing SCT between FL010 and FL020 at AUS and DRT given lower forecast confidence. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 67 89 68 90 / 20 10 0 0 Austin Bergstrom Intl Airport 65 88 65 89 / 20 10 0 0 New Braunfels Muni Airport 65 88 67 88 / 30 10 0 0 Burnet Muni Airport 64 87 66 88 / 20 0 0 0 Del Rio Intl Airport 70 92 71 92 / 10 0 0 0 Georgetown Muni Airport 65 88 65 89 / 20 10 0 0 Hondo Muni Airport 65 88 67 88 / 20 0 0 0 San Marcos Muni Airport 64 88 65 88 / 20 10 0 0 La Grange - Fayette Regional 67 87 66 88 / 20 20 0 0 San Antonio Intl Airport 66 88 68 88 / 30 10 0 0 Stinson Muni Airport 67 89 69 89 / 30 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...Quigley Long-Term...29 Aviation...Quigley
Hazardous weather outlook, May 29, 6:04 AM CDT, 10 hours 45 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 604 AM CDT Mon May 29 2023 TXZ171>173-183>194-202>209-217>225-228-301115- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 604 AM CDT Mon May 29 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Isolated to scattered showers and thunderstorms are forecast especially for the afternoon period. In addition to cloud to ground lightning, a few storms could produce heavy rainfall that could result in localized flooding. Those with outdoor activities planned for Memorial Day should pay close attention to the radar. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 29, 3:10 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
310 PM CDT Mon May 29 2023
TXZ186-292100-
Kerr TX-
310 PM CDT Mon May 29 2023
...A strong thunderstorm will impact portions of southeastern Kerr
County through 400 PM CDT...
At 310 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ingram, or 7 miles west of Kerrville, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kerrville, Ingram, Cypress Creek, Camp Verde, Center Point,
Kerrville-Schreiner Park and Waltonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3010 9929 3010 9893 2986 9901 2996 9935
3009 9932
TIME...MOT...LOC 2010Z 278DEG 14KT 3004 9925
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BRADYLocal storm report, May 29, 3:19 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
319 PM CDT MON MAY 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 5 WNW FREDERICKSBURG 30.29N 98.96W
05/29/2023 E0.25 INCH GILLESPIE TX BROADCAST MEDIA
LOTS OF PEA SIZE HAIL AT HWY 290 AND CEDAR
HILLS DR WEST OF FREDERICKSBURG.
&&
BFSpecial weather statement, May 29, 3:22 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
322 PM CDT Mon May 29 2023
TXZ171-172-186-188>190-292115-
Blanco TX-Gillespie TX-Kerr TX-Llano TX-Kendall TX-Burnet TX-
322 PM CDT Mon May 29 2023
...Strong thunderstorms will impact portions of eastern Kerr, Blanco,
Gillespie, Llano, Kendall and Burnet Counties through 415 PM CDT...
At 320 PM CDT, Doppler radar was tracking scattered strong
thunderstorms across this region. Movement will be slow and erratic
with these storms.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kerrville, Boerne, Fredericksburg, Burnet, Marble Falls, Kingsland,
Llano, Comfort, Blanco, Bertram, Round Mountain, Buchanan Dam,
Gainesville, Fair Oaks Ranch, Granite Shoals, Horseshoe Bay, Johnson
City, Meadowlakes, Ingram and Hunt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3090 9783 3076 9798 3004 9830 2975 9864
2972 9878 2990 9918 2991 9939 3029 9940
3029 9930 3050 9931 3050 9896 3092 9896
3092 9842 3101 9846 3103 9791
TIME...MOT...LOC 2020Z 185DEG 6KT 3045 9899 3003 9884
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, May 29, 4:19 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
419 PM CDT Mon May 29 2023
TXZ185>189-204>206-292215-
Comal TX-Bexar TX-Gillespie TX-Kerr TX-Medina TX-Real TX-Bandera TX-
Kendall TX-
419 PM CDT Mon May 29 2023
...Strong thunderstorms will impact portions of northern Medina,
Bandera, Kerr, Gillespie, Kendall, northwestern Bexar, eastern Real
and western Comal Counties through 515 PM CDT...
At 418 PM CDT, Doppler radar was tracking strong thunderstorms
across this region. Movement is slow towards the south-southeast
with these storms but also could be erratic at times.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Medina, Schertz, Kerrville, Universal City, Live Oak,
Boerne, Fredericksburg, Selma, Comfort, Bandera, Leakey, Tarpley,
Vanderpool, San Antonio Int Airport, Canyon Lake, Helotes, Fair Oaks
Ranch, Bulverde and Garden Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3050 9859 3014 9859 2994 9841 2995 9839
2961 9827 2959 9831 2955 9828 2952 9881
2962 9934 2963 9983 3029 9965 3029 9930
3050 9930
TIME...MOT...LOC 2118Z 344DEG 5KT 3034 9928 2984 9884
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, May 29, 4:23 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
423 PM CDT Mon May 29 2023
TXZ171-172-292215-
Llano TX-Burnet TX-
423 PM CDT Mon May 29 2023
...Strong thunderstorms will impact portions of Llano and Burnet
Counties through 515 PM CDT...
At 421 PM CDT, Doppler radar was tracking strong thunderstorms
across this region. Movement is slow towards the south-southeast
with these storms but also could be erratic at times.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Burnet, Marble Falls, Kingsland, Llano, Bertram, Buchanan Dam,
Gainesville, Granite Shoals, Horseshoe Bay, Meadowlakes, Buchanan
Lake Village, Highland Haven, Castell, Field Creek, Inks Lake State
Park, Spicewood, Watson, Bluffton, Lake Victor and Baby Head.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3103 9791 3091 9783 3079 9796 3050 9812
3048 9812 3049 9810 3046 9810 3043 9813
3050 9840 3050 9896 3092 9896 3092 9845
3093 9841 3096 9845 3098 9844 3101 9846
3103 9844
TIME...MOT...LOC 2121Z 014DEG 9KT 3063 9828 3095 9918
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, May 29, 4:30 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
430 PM CDT Mon May 29 2023
TXZ208-209-223-292200-
Caldwell TX-Fayette TX-Gonzales TX-
430 PM CDT Mon May 29 2023
...A strong thunderstorm will impact portions of southeastern
Caldwell, northeastern Gonzales and southwestern Fayette Counties
through 500 PM CDT...
At 430 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gonzales, moving north at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gonzales, Waelder, Little New York, Thompsonville, Elm Grove, Colony,
Dilworth and Newtonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2942 9726 2944 9749 2979 9753 2978 9716
TIME...MOT...LOC 2130Z 181DEG 9KT 2954 9738
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 1:51 PM CDT | Special Weather Statement | EWX | Gillespie | 39 min |
| May 29, 1:59 PM CDT | Special Weather Statement | EWX | Kendall | 46 min |
| May 29, 2:27 PM CDT | Special Weather Statement | EWX | Kendall | 48 min |
| May 29, 2:50 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| May 29, 3:06 PM CDT | Special Weather Statement | EWX | Llano | 39 min |
| May 29, 3:10 PM CDT | Special Weather Statement | EWX | Kerr | 50 min |
| May 29, 3:22 PM CDT | Special Weather Statement | EWX | Blanco, Burnet, Gillespie, Kendall, Kerr, Llano | 53 min |
| May 29, 3:26 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall | 3 hr |
| May 29, 3:49 PM CDT | Flash Flood Warning | EWX | Gillespie, Kendall | 3 hr |
| May 29, 3:54 PM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| May 29, 4:03 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| May 29, 4:19 PM CDT | Special Weather Statement | EWX | Bandera, Gillespie, Kendall, Kerr | 56 min |
| May 29, 4:23 PM CDT | Special Weather Statement | EWX | Burnet, Llano | 52 min |
| May 29, 4:25 PM CDT | Areal Flood Advisory | EWX | Gillespie | 5 min |
| May 29, 4:30 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| May 29, 4:30 PM CDT | Special Weather Statement | EWX | Gonzales | 30 min |
| May 29, 4:35 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Kendall | 14 min |
| May 29, 4:56 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 3 hr |
| May 29, 5:09 PM CDT | Special Weather Statement | EWX | Caldwell | 36 min |
| May 29, 5:14 PM CDT | Special Weather Statement | EWX | Bandera, Bexar, Kerr, Medina | 76 min |
| May 29, 5:22 PM CDT | Special Weather Statement | EWX | Lavaca | 38 min |
| May 29, 5:23 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 29, 5:34 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Real | 30 min |
| May 29, 5:35 PM CDT | Areal Flood Advisory | EWX | Bexar, Medina | 3 hr |
| May 29, 6:02 PM CDT | Special Weather Statement | EWX | DeWitt | 28 min |
| May 29, 6:18 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| May 29, 6:23 PM CDT | Special Weather Statement | EWX | Uvalde | 52 min |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.